# SDR 04361687

- Difficulty date: December 26, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N687BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Connector
- Condition: Loose
- Location: Aoa Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AOA HEAT FAILURE.  MX RESEATED CONNECTOR ON RT DE-ICE CONTROLLER.  PERFORMED OPS CHECK.  GOOD AT THIS TIME
